# SDR C2XA03CL217

- Difficulty date: December 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHTING WOULD NOT REMAIN ILLUMINATED DURING TESTING.  MAINTENANCE RECHARGED THE EMERGENCY EXIT LIGHTING BATTERIES.  OPERATIONAL CHECKS WERE GOOD.
